# SDR ASAA12511646

- Difficulty date: June 3, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 12,613 hours, 3,820 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Element
- Part number: 7588429101
- Condition: Malfunctioned
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE IDG DELTA P POPPED.  THIS IS THE SECOND DPI EXTENSION OCCURRENCE. PERFORMED FIM TASK 24-11-00-810-803 (DPI).  INTERROGATED NR 1 ENGINE FMC CDU FOR FAULTS NONE NOTED.  REPLACED IDG SCAVENGE AND CHARGE FILTERS REF MM 24-11-41. NO CONTAMINATION NOTED.  PERFORMED ENGINE IDLE LEAK CHECK,  OPS CHECKED NORMAL DPI NOT EXTENDED ACFT.  OK FOR SERVICE.
